# SDR FDKA200609269

- Difficulty date: September 22, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N806LR
- Make and model: Dhav DHC8101
- Aircraft serial: 093
- Aircraft time: 43,052 hours, 49,840 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM JFK.  CREW REPORTED EMERGENCY FLOOR PATH LIGHTS INOP.  MX RE-PINNED CONNECTOR.
